# SDR R61A201309230908

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 24,470 hours, 18,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: 0415
- Condition: Defective
- Part time: 25,020 hours, 15,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SMOKE MESSAGE IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX FOUND THREE HITS ON THE CMC FOR THE SMOKE DETECTOR DURING FLIGHT.  MX R & R SMOKE DETECTOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
